Volume 1, Number 3
Previous Issue Next Issue

De-Hao Yu

J. Comp. Math., 1 (1983), pp. 195-202

Preview Purchase PDF Citation 0 466 Abstract

Sen-Lin Xu

J. Comp. Math., 1 (1983), pp. 203-210

Preview Purchase PDF Citation 0 406 Abstract

De-Yuan Li

J. Comp. Math., 1 (1983), pp. 211-222.

Preview Purchase PDF Citation 0 464 Abstract

Yu-Yu Feng & Dong-Xu Qi

J. Comp. Math., 1 (1983), pp. 223-232

Preview Purchase PDF Citation 0 522 Abstract

Ji-Guang Sun

J. Comp. Math., 1 (1983), pp. 233-242

Preview Purchase PDF Citation 0 456 Abstract

Ying-Guang Shi

J. Comp. Math., 1 (1983), pp. 243-246

Preview Purchase PDF Citation 0 407 Abstract

Xiong-Hua Wu, Dun Huang & You-Lan Zhu

J. Comp. Math., 1 (1983), pp. 247-258.

Preview Purchase PDF Citation 0 401 Abstract

Zhong-Ci Shi

J. Comp. Math., 1 (1983), pp. 259-263

Preview Purchase PDF Citation 0 442 Abstract

Jia-Chang Sun & Jackson Ken

J. Comp. Math., 1 (1983), pp. 264-281

Preview Purchase PDF Citation 0 484 Abstract

Geng Sun

J. Comp. Math., 1 (1983), pp. 282-293

Preview Purchase PDF Citation 0 452 Abstract

Yu-Lin Zhou & Bo-Ling Guo

J. Comp. Math., 1 (1983), pp. 294-302.

Preview Purchase PDF Citation 0 466 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80